# SDR DALA2021050302495

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 131,854 hours, 18,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 ON SERVICE CHECK CABIN WALKTHROUGH FOUND EMERGENCY LIGHT BROKEN AT 23FG. MAINTENANCE FOUND BUMPER AND PATHWAY EMERGENCY LIGHT SHROUD DAMAGED AND REPLACED BOTH. (LP 7421638)
